On homomorphisms of diagonal Lie algebras

  • Diagonal Lie algebras are defined as direct limits of finite-dimensional Lie algebras under diagonal injective homomorphisms. An explicit description of the isomorphism classes of diagonal locally simple Lie algebras is given in the paper [A. A. Baranov, A. G. Zhilinskii, Diagonal direct limits of simple Lie algebras, Comm. Algebra, 27 (1998), 2749-2766]. The three finitary infinite-dimensional Lie algebras sl(1), so(1), and sp(1) are important special cases of diagonal locally simple Lie algebras. Many classical results have been extended to these three infinite-dimensional Lie algebras. In particular, in the paper [I. Dimitrov, I. Penkov, Locally semisimple and maximal subalgebras of the finitary Lie algebras gl(1), sl(1), so(1), and sp(1), J. Algebra 322 (2009), 2069-2081] all locally semisimple subalgebras of g $= sl(1), so(1), and sp(1) are described, and moreover all injective homomorphisms s ! g are described in terms of the action of s on the natural and the conatural g-modules. The present dissertation makes a substantial contribution to further extending these results to the class of diagonal locally simple Lie algebras. In Chapter 3 all locally simple Lie subalgebras of any diagonal locally simple Lie algebra are described up to isomorphism. The main result of the dissertation, Theorem 3.1.11, provides a list of conditions under which there exists an injective homomorphism s ! g of a locally simple Lie algebra s into a diagonal locally simple Lie algebra g. In Chapter 4, with Ivan Penkov, we study certain invariants of homomorphisms of diagonal locally simple Lie algebras. The ideas and partial results presented in this Chapter may lead to a description of such homomorphisms in the future.

Download full text

Cite this publication

  • Export Bibtex
  • Export RIS

Citable URL (?):

Search for this publication

Search Google Scholar Search Catalog of German National Library Search OCLC WorldCat Search Catalog of GBV Common Library Network Search Catalog of Jacobs University Library Search Bielefeld Academic Search Engine
Meta data
Publishing Institution:IRC-Library, Information Resource Center der Jacobs University Bremen
Granting Institution:Jacobs Univ.
Author:Siarhei M. Markouski
Referee:Ivan Penkov, Alexander Baranov, Karl-Hermann Neeb
Advisor:Ivan Penkov
Persistent Identifier (URN):urn:nbn:de:101:1-201305157611
Document Type:PhD Thesis
Date of Successful Oral Defense:2010/05/28
Year of Completion:2010
Date of First Publication:2010/06/03
PhD Degree:Mathematics
School:SES School of Engineering and Science
Library of Congress Classification:Q Science / QA Mathematics (incl. computer science) / QA150-272.5 Algebra
Call No:Thesis 2010/12

$Rev: 13581 $